sexologist-icon
Misoprostol
How many days will I bleed after taking misoprostol. I consulted with a gynecologist before taking the abortion pill It's the 3rd day and I'm still bleeding irregularly Is it normal? I was 6 weeks pregnant.
79529 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

Yes it is normal to feel this way after taking Misoprostol you'll face bleeding for around 7-10 days, if you have excessive bleeding which lasts more than 10 days then you should visit the gynecologist. On completion of 14 days of the medication, you will be required to take an ultrasound to see if there's any remnant products within. If the condition persists or worsens visit the gynecologist at the earliest
Health Tips
If condition persists or worsens visit the gynecologist at the earliest
Answered
Flag this Answer
Flag this answer
11/11 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+147
Chat with a sexologist
Online now
If you are doing this abortion under observation of a gynac then be compliant with doctors and do usg after 14Day's from first dose  ..
Answered
Flag this Answer
Flag this answer
3/6 people found this helpful
Was this answer helpful?
Hello, You may observe light bleeding for 7-12 days after taking misoprostol. If there is heavy bleeding, you should follow up with your gynaecologist immediately. Also, get an ultrasound done after completion of treatment to see if there are no retained products of conception.
Answered
Flag this Answer
Flag this answer
3/6 people found this helpful
Was this answer helpful?
Hi. Sometimes you have bleeding for 7to 10 days but its less bleeding. If bleeding heavily then meet dr again. Again after 14th day of abortion pill you need to do ultrasound tvs to know everything is normal.
Answered
Flag this Answer
Flag this answer
5/6 people found this helpful
Was this answer helpful?
Hello.... After using Misoprostol you should expect bleeding and cramps. Bleeding usually starts within four hours of using the pills, but it sometimes starts later. Bleeding is often heavier than a normal menstruation, Normally the bleeding will continue lightly for one to three weeks after the abortion, but times may vary. The normal menstrual period usually returns after four to six weeks.
Answered
Flag this Answer
Flag this answer
13/15 people found this helpful
Was this answer helpful?

This question featured in :

Is misoprostol safe for abortion Mifepristone and misoprostol
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.